Connections between optimal stopping and singular stochastic control


Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BOETIUS, Frederik, Michael KOHLMANN, 1998. Connections between optimal stopping and singular stochastic control. In: Stochastic Processes and their Applications. 77(2), pp. 253-281. ISSN 0304-4149

@article{Boetius1998Conne-25849, title={Connections between optimal stopping and singular stochastic control}, year={1998}, doi={10.1016/S0304-4149(98)00049-0}, number={2}, volume={77}, issn={0304-4149}, journal={Stochastic Processes and their Applications}, pages={253--281}, author={Boetius, Frederik and Kohlmann, Michael} }

<rdf:RDF xmlns:rdf="" xmlns:bibo="" xmlns:dc="" xmlns:dcterms="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dcterms:issued>1998</dcterms:issued> <dcterms:abstract xml:lang="eng">We consider an optimal control problem for an Itô diffusion and a related stopping problem. Their value functions satisfy (d/dx)V=u and an optimal control defines an optimal stopping time. Conversely, we construct an optimal control from optimal stopping times, find a representation of V as an integral of u and describe the optimal state as a reflected process.</dcterms:abstract> <dc:creator>Boetius, Frederik</dc:creator> <dcterms:available rdf:datatype="">2014-01-15T08:23:58Z</dcterms:available> <dcterms:title>Connections between optimal stopping and singular stochastic control</dcterms:title> <bibo:uri rdf:resource=""/> <dc:contributor>Kohlmann, Michael</dc:contributor> <dc:language>eng</dc:language> <dc:rights>deposit-license</dc:rights> <dcterms:rights rdf:resource=""/> <dcterms:bibliographicCitation>Stochastic Processes and their Applications ; 77 (1998), 2. - S. 253-281</dcterms:bibliographicCitation> <dc:creator>Kohlmann, Michael</dc:creator> <dc:date rdf:datatype="">2014-01-15T08:23:58Z</dc:date> <dc:contributor>Boetius, Frederik</dc:contributor> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto